MAUDE Adverse Event Report: ZIMMER DENTAL HEAL COLLAR 3.5X5.5, 5MM; DENTAL HEALING ABUMTNET

ZIMMER DENTAL HEAL COLLAR 3.5X5.5, 5MM; DENTAL HEALING ABUMTNET
Model Number HC355
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Weight unknown / not provided.
 
Event or Problem Description
It was reported that the healing collar cannot be screwed into the implant thread.Doctor was able to finished the procedure using another healing collar.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).One heal collar 3.5x5.5, 5mm was returned for investigation.Visual evaluation of the as returned product identified thread damage.Functional testing was performed with in-house mating implant.The device could not seat ¿ could not be threaded into the implant.No pre-existing conditions were noted on the per.The reported device was intended for an unknown tooth location.Review of appropriate documentation: documents reviewed: -instructions for use ¿ zimmer dental healing collars, healing screws, surgical cover screws, temporary gingival cuffs, and temporary abutments for use with zimmer dental implant systems, ifu9658 rev 2-10/19.Information identified: indications and warnings per the applicable ifu, improper techniques and overloading may lead to device failure.Dhr review: dhr review for the lot (2021011405) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Lot was inspected and passed all acceptance criteria by qa.Complaint history review: complaint history review was performed for the reported lot number (2021011405) for similar events (complaint category keywords: fit: does not seat) and no other complaint was identified.Post market trending review: november post market trending was reviewed and there were no actionable events or corrective actions for the reported event or product.Therefore, based on the available information, device malfunction did occur and the reported event was confirmed.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
HEAL COLLAR 3.5X5.5, 5MM
Common Device Name
DENTAL HEALING ABUMTNET
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12681118
Report Number0002023141-2021-02969
Device Sequence Number1232103
Product Code NHA
UDI-Device Identifier00889024015036
UDI-Public(01)00889024015036(17)260208(10)2021011405
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K111852
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/08/2026
Device Model NumberHC355
Device Catalogue NumberHC355
Device Lot Number2021011405
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2021
Supplement Date Received by Manufacturer01/13/2022
Initial Report FDA Received Date10/22/2021
Supplement Report FDA Received Date01/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale